# SDR SWAA2024071612518

- Difficulty date: July 14, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N8861Q
- Make and model: Boeing 737-8
- Aircraft serial: 67865
- Aircraft time: 4,089 hours, 2,274 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retaining Clip
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATT REPORTS; FWD SERVICE DOOR; GIRT BAR; RETAINING CLIP LOOSE.<[01] SECURED CLIP WITH RIVET PER SRM 51-40-02.
